# SDR FDEA200811064775

- Difficulty date: November 6, 2008
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Gouged
- Location: Bs 1000-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE S 8L BS 1000-1020 STR HAVE SEVERAL NICKS.  REPAIRED STR 8 L BS-1000-1020 IAW SRM 53-00-03 REPAIR NR 1 "A" MAJOR REPAIR NO FOLLOW-UP  INSP REQUIRED.
